MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 05/08/2024, infutronix received a report that a pump had power issue - device powers self off.The complaint will be 14 of 14 for immediate power off event.No patient was involved.Device was requested to be returned.
 
Additional Manufacturer Narrative
Although the reported issues haven't been tied to any particular serial number, 13 out of 14 customer's reported devices with potential issues were provided in gfe response from end user (b)(6) on (b)(6) 2024 which belong to the same lot#.All devices will be reviewed as a generalization.This complaint record is currently not tied to a single pump serial number.When the pump device has been returned, the records will be updated to identify which devices are reportable/non-reportable and to identify which pump sn belongs to which complaint record.The serial numbers which were provided by the end user allow the possibility for historical test record review overall.The historical test records in qos were reviewed and all previous test records were found to have passed, with manufacturing final testing being completed on 04/28/2020.Below lists the sns and test records reviewed: 701379 reviewed manufacture final test record from 4/28/2020 701273 reviewed manufacture final test record from 4/28/2020 701272 reviewed manufacture final test record from 4/28/2020 701378 reviewed manufacture final test record from 4/28/2020 701376 reviewed manufacture final test record from 4/28/2020 701281 reviewed manufacture final test record from 4/28/2020 701278 reviewed manufacture final test record from 4/28/2020 701380 reviewed manufacture final test record from 4/28/2020 701277 reviewed manufacture final test record from 4/28/2020 701377 reviewed manufacture final test record from 4/28/2020 701279 reviewed manufacture final test record from 4/28/2020 701276 reviewed manufacture final test record from 4/28/2020 701280 reviewed manufacture final test record from 4/28/2020 the pump serial numbers which were provided by the end user allow the possibility to review overall.It was discovered that all 13 pumps fall under the same lot #.The devices were manufactured on 04/17/2020 and is included in lot # 200417282 which was a batch of 282 pumps was received initially from manufacturing on 05/08/2020 and approved on 05/14/2020.The pump devices were configured to the customer's library and shipped to the customer quadmed/dorchester county emergency medical services on 08/21/2020.There are no previous complaints on any of the pump devices.Complaints (b)(4) will represent the plurality of the "power off" reportable devices mentioned in this sf 65100 case.Complaint numbers (b)(4) will be representing the plurality of the non-reportable "upstream occlusion" devices mentioned in sf case 65100 and will be updated to become reportable if additional information becomes available.This complaint record and other associated opened records will be reopened in the event any of the product(s) is/are involved or additional information becomes available.A capa has been opened in order to fully investigate and address the root cause of the reported event.Mdr follow-up will be filed and updated in the event the device involved or additional information becomes available.[reference: complaint # (b)(4)].
 
Additional Manufacturer Narrative
This complaint is being reopened for device evaluation as the pump has been returned.There is a previous complaint #(b)(4) on this device.A physical inspection was completed and upon further evaluation there was no damage found at all to the pump.There was also one label on the side of the pump that was placed there by the end user.The pump's event log was pulled as part of the evaluation and upon review it was noted that there was an abrupt power off found in the log, as reported by the end user.An abrupt power off can be seen on event line 374 by the "log_event_on" code without an "log_event_off" code before it: seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on its own.The pump was tested with the following testing protocol for battery and power complaints.It is noted that the pump was received without a battery in the pump, as the one used by the end user was not returned.A new battery was put into the pump to complete the test.A 100 ml infusion was run on the pump using the end user's parameters of a rate of 12 ml per hour.The infusion was successfully completed and the pump did not power off abruptly before finishing.The infusion was run using an hs-008 iv cassette with lot # 2301005 and expiration date (b)(6) 2026.Functional testing did confirm the reported condition, device does not meet specification.The reported issue was confirmed through complaint evaluation and this device does not need further individual investigation as the product has been removed from the market, and all capas pertaining to the product have been completed and closed.This complaint has been reviewed, evaluated, and determined to be a part of capa.Reference complaint # (b)(4).

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 
MDR Report Key19393662
Report Number3011581906-2024-00575
Device Sequence Number7762048
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS II PLUS
Device Lot Number200417282
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient SexUnknown